The axiomatic approach to the problem of sharing the revenue from museum passes
Gustavo Bergantiños and
Juan Moreno-Ternero
Games and Economic Behavior, 2015, vol. 89, issue C, 78-92
Abstract:
We explore in this paper the axiomatic approach to the problem of sharing the revenue from museum passes. We formalize two models for this problem on the grounds of two different informational bases. In both models, we provide axiomatic rationale for natural rules to solve the problem. We, nonetheless, obtain drastic differences under each scenario, which highlights the importance of setting the appropriate informational basis of the problem.
Keywords: Axioms; Resource allocation; Museum passes; Bundled pricing; Proportional (search for similar items in EconPapers)
JEL-codes: C71 D63 (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (41)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0899825614001699
Full text for ScienceDirect subscribers only
Related works:
Working Paper: The axiomatic approah to the problem of sharing the revenue from museum passes (2015)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:gamebe:v:89:y:2015:i:c:p:78-92
DOI: 10.1016/j.geb.2014.12.003
Access Statistics for this article
Games and Economic Behavior is currently edited by E. Kalai
More articles in Games and Economic Behavior from Elsevier
Bibliographic data for series maintained by Catherine Liu ().